Jump to content

ClearSkiesAhead

Newbie
  • Posts

    5
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

ClearSkiesAhead's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. I have thought more than once lately of switching back to a generic flip phone. I am on the internet or playing a game on my phone way too much. I think it keeps us from really living in the moment and connecting to people around us as well. However, I feel like the way things are now, it would be difficult to not have a smartphone.....i.e. taking pictures or video (although this can verge on compulsion), GPS, Ill be in a store and google something when considering making a purchase, texting is my go-to (id rather text than call), and all of these things are way better on a smartphone. what are we to do....smh
  2. Advertisement Postpartum here. But have struggled with some mood and anxiety issues for years. slightly over a month ago I started Bupropion 150mg XL. This week I began taking 300 mg and 2 weeks ago I started Buspirone(Buspar) 15 mg daily (7.5 2x daily). I have some questions about this stuff for you guys. 1) Is it normal to feel good most of the time on WB, but have times (sometimes brief, wont last a full day) of feeling either depressed, emotional/teary, to seething inside and can hardly express it, so you just feel like somethings not right, you are unstable, and then can just snap out of it ? Is this the Wellbutrin causing this or a startup phase, or are my Dad's Bipolar genes making themself more evident now? Ive never been diagnosed bipolar but the mood swings I have sometimes make me wonder. But I wondered if maybe I just havent given it enough time on the med yet for it to "even out". 2) Has anyone ever noticed WB HELPING with their anxiety? I have OCD, but it's not in a severe state right now. But while WB initially didnt seem to help with the anxiety (in fact it might have made it slightly worse), I am now wondering if it's helping me not care about things so much that would usually bother me (like germs and cleanliness). Perhaps that's just the Buspar working. But I wanted some feedback on that. I wonder if the Buspar is a slight downer and dont want to take it if not needed. But Ive only been on the Buspar two weeks now. 3) Is it normal to have things make you excessively angry on WB? Like I can have a temper and grumble anyway, but this seems to make it very easy, like not even a thought about holding it back, the frustration can just happen. What say you all to this? 4) Has anyone ever noticed that WB caused/contributed to acne problems? Perhaps starting new ones?
  3. I know a little about what that feels like. I'm sorry you're going through that. I'm not sure how old you are, but one thing that might be helpful is realizing that as time goes by, you will likely feel better, you may very well meet someone else, and one day you will look back and realize that you are completely over your ex and perhaps even GLAD that it didn't work out. One of my last relationships ended and i found out that he was quickly trying to move on and wouldn't even give me the time of day hardly. It was very hurtful. But I can now say I am glad it didn't work out and I have moved on (married) with someone who in many ways is a MUCH MUCH better fit for me. Keep your head up. You need someone that wants you, and your worth as a person isn't determined by whether your ex wants to be with you or not. If it's meant to be, it will happen. Pray about it and trust God to do what is best. I realize I don't know much about your situation, so I'm sorry if any of this is presumptive
×
×
  • Create New...